# SDR ASAA2017041220438

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,312 hours, 10,027 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 1750MH
- Condition: Failed
- Location: Fcc
- Part time: 33,341 hours, 10,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT COMMAND A DISCONNECTED AFTER APPROXIMATELY 20 MINUTES AT CRUISE FL 360. WAS ABLE TO REENGAGE. ACFT GROUNDED. FOUND THAT THE MCP WAS FAULTING CODE 22-11606 FOR CHANNEL A. PERFORMED THE RING OUTS THAT ARE CALLED OUT ON FIM 22-11/817 WITH NO NOTED DISCREPANCIES.  DUE TO THE MCP BEING RECENTLY CHANGED, REPLACED THE FCC  A COMPUTER IAW AMM 22-11-33/401. OPS CHECKED GOOD.
